CSpace
PARAMETER-IDENTIFICATION FOR THE DOUBLE POROSITY SYSTEMS IN FRACTURE RESERVOIRS
WANG, KN
1988
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume8Issue:2Pages:121-132
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988P650400001
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28085
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, KN. PARAMETER-IDENTIFICATION FOR THE DOUBLE POROSITY SYSTEMS IN FRACTURE RESERVOIRS[J]. ACTA MATHEMATICA SCIENTIA,1988,8(2):121-132.
APA WANG, KN.(1988).PARAMETER-IDENTIFICATION FOR THE DOUBLE POROSITY SYSTEMS IN FRACTURE RESERVOIRS.ACTA MATHEMATICA SCIENTIA,8(2),121-132.
MLA WANG, KN."PARAMETER-IDENTIFICATION FOR THE DOUBLE POROSITY SYSTEMS IN FRACTURE RESERVOIRS".ACTA MATHEMATICA SCIENTIA 8.2(1988):121-132.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, KN]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, KN]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, KN]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.